Home On the key space of the McEliece cryptosystem based on binary Reed–Muller codes
Article
Licensed
Unlicensed Requires Authentication

On the key space of the McEliece cryptosystem based on binary Reed–Muller codes

  • G. A. Karpunin
Published/Copyright: July 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 3

We study the McEliece cryptosystem with u-fold use of binary Reed–Muller codes RM(r, m). This modification of the McEliece cryptosystem was proposed by V. M. Sidelnikov in 1994 and combines high cryptographic security, transmission rate close to one, and moderate complexity of both enciphering and deciphering. For arbitrary values of the parameters u, r, and m we give an upper bound for the cardinality of the set of public keys of this cryptosystem and calculate its exact value in the case of u = 2 and r = 1.

Published Online: 2004-07-01
Published in Print: 2004-07-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392031905601/html
Scroll to top button